MathSciNet Relay Station
MathSciNet bibliographic data
MR1627821 11D79 (11D88 11P05)
Sekigawa, Hiroshi; Koyama, Kenji Nonexistence conditions of a solution for the congruence $x^k_1+\cdots+x^k_s\equiv N\pmod {p^n}$. Math. Comp. 68 (1999), no. 227, 1283–1297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement